| Model Number |
R SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's report was observed during initial testing.However, after the device was disassembled to isolate root cause, the report could no longer be duplicated.The color cable was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during functional testing, the device's display showed lines and was not legible.Complainant did not indicate that there was any patient involvement in the reported malfunction.